MathSciNet Relay Station
MathSciNet bibliographic data
MR123636 (23 #A961) 22.40
Ellis, Robert A semigroup associated with a transformation group. Trans. Amer. Math. Soc. 94 1960 272–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement